SEARCH

SEARCH BY CITATION

References

  • 1
    Katayama H, Yamaguchi K, Kozuka T, Takashima T, Seez P, Matsuura K. Adverse reactions to ionic and nonionic contrast media. Radiology 1990;175:6218.
  • 2
    Mikkonen R, Kontkanen T, Kivisaari L. Late and acute adverse reactions to iohexol in a pediatric population. Pediatr Radiol 1995;25:3502.
  • 3
    Choyke PL, Miller DL, Lotze MT, Whiteis JM, Ebbitt B, Rosenberg SA. Delayed reactions to contrast media after interleukin-2 immunotherapy. Radiology 1992;183:11114.
  • 4
    Renz H. Immunopathological mechanisms of delayed allergy-like reactions to contrast media; a theoretical overview. Eur Radiol 1996;6:S3S7.
  • 5
    Niendorf HP. Delayed allergy-like reactions to X-ray contrast media. Eur Radiol 1996;6:S8S10.
  • 6
    Brockow K, Ring J. Anaphylaktoide Reaktionen nach Infusion von Rontgenkontrastmittel. Allergologie 1997;20:4006.
  • 7
    McCullough M, Davies P, Richardson R. A large trial of intravenous Conray 325 and Niopam 300 to assess immediate and delayed reactions. Br J Radiol 1989;62:2605.
  • 8
    Benson PM, Giblin WJ, Douglas DM. Transient, non-pigmenting fixed drug eruption caused by radiopaque contrast media. J Am Acad Dermatol 1990;23:37981.
  • 9
    Kanny G, Lasri S, Trechot P, Duprez A, Hoen B, Moneret-Vautrin DA. Toxidermie fébrile avec atteinte hépatique, musculaire et éosinophilie àľioxoglate de sodium et de méglumine. Ann Med Nancy Est 1996;35:1979.
  • 10
    Schick E, Weber L, Gall H. Delayed hypersensitivity reaction to the non-ionic contrast medium iopromid. Contact Dermatitis 1996;35:312.
  • 11
    Yamauehi R, Morita A, Tsuji T. Fixed drug eruption caused by iopamidol, a contrast medium. J Dermatol 1997;24:2435.
  • 12
    Stejskal V, Nilsson R, Grepe A. Immunologic basis for adverse reactions to radiographic contrast media. Acta Radiol [Diagn] 1990;31:60512.
  • 13
    de Groot A. Patch testing. Amsterdam : Elsevier, 1994.